# SDR SWAA2025011775953

- Difficulty date: December 10, 2024
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CHORD FLOOR BEAM 328 RBL21.79 AND WL208.1 AT FWD GALLEY AREA 2024-762739<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138103; DUE DATE: 10-JUN-25.;[02] TOOL USED ON STEP 22 RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1859843; CAL DUE DATE: 10-MAR-25;[03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS328 AND BETWEEN LBL7 TO RBL65 AT FWD GALLEY AREA IAW B737-800 SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2. SEE INDIVIDUAL SIGN-OFF BELOW;[04] CERTIFIED CORRECTIVE ACTION STEP 3 RII ACCOMPLISHED
